Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

RE:getting more depressed on lamictal? CraigD

Posted by theo on August 27, 2004, at 7:15:02

In reply to RE:getting more depressed on lamictal? BJM, posted by CraigD on August 26, 2004, at 22:24:26

I'm not taking any antidepressant yet, but started on Lamictal 12 weeks ago and got to max dose 150mg. When I started at 25mg and everytime I increased dose by 25mg, I would feel good for a few days and then the good feeling would wear off. It leveled out at 100mg and when I went to 125mg felt no initial good feeling and the same at 150mg.

Even though this is a small dose, my doc was mainly prescribing it to me for antidepressant effects.

I did stay at 150mg for about 15 days and felt like sitting on my couch and staring at the wall. Not depressed but lack of interest to do anything I normally enjoy doing, movies, workout, etc.

I saw my doc yesterday and she dropped me back down to 100mg and wants me to give it a few weeks to see how I do. If it's still bogging me down I'll scrap it and try something different.

I was really kind of bummed because I thought Lamictal might be the one, plus it takes so long to get to a theraputic dose.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theo thread:380922
URL: http://www.dr-bob.org/babble/20040825/msgs/382815.html